# SDR SWAA2025081198955

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 24,896 hours, 12,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE MISSING MOUTH PIECE<[01] R&R MEGAPHONE PER AMM 25-64-00
